Suivre
Huyên PHAM
Huyên PHAM
Adresse e-mail validée de math.univ-paris-diderot.fr - Page d'accueil
Titre
Citée par
Citée par
Année
Continuous-time stochastic control and optimization with financial applications
H Pham
Springer Science & Business Media, 2009
15002009
Optimal stopping of controlled jump diffusion processes: a viscosity solution approach
H Pham
Journal of Mathematical Systems Estimation and Control 8 (1), 127-130, 1998
3431998
Optimal stopping, free boundary, and American option in a jump-diffusion model
H Pham
Applied mathematics and optimization 35, 145-164, 1997
2981997
Mean‐variance hedging and numeraire
C Gourieroux, JP Laurent, H Pham
Mathematical finance 8 (3), 179-200, 1998
2591998
Optimal high-frequency trading with limit and market orders
F Guilbaud, H Pham
Quantitative Finance 13 (1), 79-94, 2013
2462013
Dynamic programming and mean-variance hedging
JP Laurent, H Pham
Finance and stochastics 3 (1), 83-110, 1999
2161999
Optimal quantization methods and applications to numerical problems in finance
G Pagès, H Pham, J Printems
Handbook of computational and numerical methods in finance, 253-297, 2004
1992004
Dynamic programming for optimal control of stochastic McKean--Vlasov dynamics
H Pham, X Wei
SIAM Journal on Control and Optimization 55 (2), 1069-1101, 2017
1902017
Deep backward schemes for high-dimensional nonlinear PDEs
C Huré, H Pham, X Warin
Mathematics of Computation 89 (324), 1547-1579, 2020
1862020
Mean-variance hedging for continuous processes: new proofs and examples
H Pham, T Rheinländer, M Schweizer
Finance and Stochastics 2 (2), 173-198, 1998
1841998
A model of optimal portfolio selection under liquidity risk and price impact
V Ly Vath, M Mnif, H Pham
Finance and Stochastics 11, 51-90, 2007
1732007
A closed-form solution to the problem of super-replication under transaction costs
J Cvitanić, H Pham, N Touzi
Finance and stochastics 3, 35-54, 1999
1721999
Smooth solutions to optimal investment models with stochastic volatilities and portfolio constraints
Pham
Applied Mathematics & Optimization 46, 55-78, 2002
1712002
Super-replication in stochastic volatility models under portfolio constraints
J Cvitanić, H Pham, N Touzi
Journal of Applied Probability 36 (2), 523-545, 1999
1701999
Bellman equation and viscosity solutions for mean-field stochastic control problem
H Pham, X Wei
ESAIM: Control, Optimisation and Calculus of Variations 24 (1), 437-461, 2018
1622018
On quadratic hedging in continuous time
H Pham
Mathematical Methods of Operations Research 51, 315-339, 2000
1472000
On some recent aspects of stochastic control and their applications
H Pham
1442005
Deep neural networks algorithms for stochastic control problems on finite horizon: convergence analysis
C Huré, H Pham, A Bachouch, N Langrené
SIAM Journal on Numerical Analysis 59 (1), 525-557, 2021
1352021
Optimal portfolio in partially observed stochastic volatility models
H Pham, MC Quenez
Annals of Applied Probability, 210-238, 2001
1322001
Explicit solution to an optimal switching problem in the two-regime case
V Ly Vath, H Pham
SIAM Journal on Control and Optimization 46 (2), 395-426, 2007
1232007
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20